# SDR 03FDEA00477

- Difficulty date: April 17, 2003
- Submitted: April 18, 2003
- Operation: Air carrier
- Aircraft: N212FE
- Make and model: Boeing 727-200
- Aircraft serial: 22934
- Aircraft time: 26,522 hours, 15,091 cycles
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Nr 1 Eng Fire
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO MEM, FIRE WARNING BELL CAME ON 3 TIMES.  DURATION WAS 2-3 SECONDS, DURING THIRD INCIDENT NR 1 FIRE LIGHT ILLUMINATED BRIEFLY.  LIGHT TESTED GOOD DURING TEST.  REMOVED AND REPLACED ENGINE FIRE DETECTION CONTROLLER, PER MM 26-11-000-4, OPS CHECK GOOD, OK FOR SERVICE.
